MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0006L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The primary surgery was performed on (b)(6) 2018.On (b)(6) 2019, the patient underwent revision surgery due to infection.On (b)(6) 2021, the patient was revised for the second time for aseptic tibial loosening.Presently, on (b)(6) 2022, the patient was revised for the third time because of infection.The surgeon performed a single stage revision and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26-aug-2022: lot 189011: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Additional components involved: gmk-sphere 02.09.Ta410 tibial augmentation size 4/10mm (k130299) lot 189443: (b)(4) items manufactured and released on 10-apr-2019.Expiration date: 2024-03-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot 1909672: (b)(4) items manufactured and released on 12-dec-2019.Expiration date: 2024-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of the review.Gmk-sphere 02.07.0684l revision fixed tibial tray cemented size 4 l (k123721) lot 1810579: (b)(4) items manufactured and released on 02-apr-2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of the review.Gmk-sphere 02.07.Fsc13105 extension stem - cemented ø 13 l 105 (k120790) lot 1901744: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of the review.Lot of the femoral component is not available.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15438884
Report Number3005180920-2022-00694
Device Sequence Number6005131
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model Number02.12.0006L
Device Catalogue Number02.12.0417FL
Device Lot Number189011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceAsian